# SDR IPXA2017061918346

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 54,138 hours, 17,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Out Of Limits
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEARANCE OF ENTRY DOOR CLOSER SENSOR IS NOT WITHIN LIMITS IAW TC 52-000-100.  ADJUSTED ENTRY DOOR CLOSED SENSOR IAW TC 52-000-100 AND AMM 52-12-00
